Book the tour and get the bonus!
9.00 – 11.00am – Our guide meets you by the ship.
City tour of St. Petersburg. Within the City Tour you will drive along the most popular sights of our beautiful city such as Point of the Basil Island, Palace Square with famous Winter Palace, Academy of Fine Arts. Also, you will drive along Nevskiy Prospekt – the main street of our city. You will see places usually interesting for children such as, Bronze Horseman, Eliseev shop windows with moving fairy tales characters, 2 cats – Elisey and Vasilisa on the next street – symbols of Saint-Petersburg, a small bronze bird called Chizhik- Pyzhik that lives on the Fountain River embankment. At the most beautiful places that are suitable to your route the guide will supply you with more information and will offer you to make a stop for taking photos.
11.00 -11.30am – Going to Peterghof by hydrofoil. Usually it is new and exciting experience for children.
11.30am – 1.00pm – A tour of Upper Gardens and Lower Fountain Park of Peterhof. Peterhof, called the seaside paradise, the capital of fountains, an entertainment previously unknown in Russia, was opened to the public on August 15, 1723 by Peter the Great himself. In the park you will see Grand Fountain Cascade, Marine Canal, 4 smaller cascades, many statues and a lot of other beautiful things. The guide will tell the children what those statues and figures symbolize. We are sure the children will be amazed seeing so many various fountains at one place.
1.00– 2.00pm – It will take you about 1 hour to get back to the city as Peterhof is about 30km from the city. This time children need for relaxation and rest.
2.00 – 3.00pm – Lunch at some nice local place (optional). The tour price does not include the cost of food and drinks.
3.00 – 4.15pm – Inside tour of the State Hermitage Museum for children. The State Hermitage is the largest museum of Russia. Its collection has about three million exhibits, including works of painting, sculpture, graphic and applied art, archeological finds, coins and medals. It has been formed in the course of three centuries. We show the children the exhibits that we hope will be of interest to them, such as Egyptian Hall with a mummy, an enormous sculpture of Jupiter, a huge Kolyvan Vase and others. This tour is entertaining and not exhausting at all because it is quite short.
4.15 – 4.45pm – A Walk Along Nevsky Prospekt, shopping, having ice-cream (is included).
5.00pm – You are back at your ship.
10.00 – 11.00am – Our guide meets you by the ship.
City tour, part 2. To make your City Tour unforgettable we try to include in it some special features that belong only to our wonderful city, such as visiting famous St. Petersburg courtyards-wells; a little café, called “Pyshechnayay” with hot coffee and very delicious buns called “pyshki”; visiting a famous Eliseev shop to admire its illumination and a variety of food it offers. Also visits of the farmers’ market, one or two of our metro stations, are included into this program.
11.00am – 12.00pm – Church on the Spilt Blood inside tour. Church on the Spilt Blood was created in the best traditions of Russian art of the 14th – 17th centuries and stands out among all St. Petersburg churches by its distinct national appearance. It was made in 1883-1907 on the spot where on March 1st, 1881, the terrorist mortally wounded Alexander II.
12.00 – 1.00pm – Lunch (optional). The cost of food and drinks is not included inside the tour price.
1.00 – 1.40pm – Driving to Grand Model of Russia Museum.
1.40 – 3.15pm – Grand Model of Russia Museum inside tour. This museum is private. It shows a mock-up of Russia and has an area of 800 square meters. The model of Russia is implemented on a scale 1:87 and shows a combined image of Russia in a miniature. All Russian regions that the Russian Federation consists of are represented. The landscape is shown with all possible details – seas, rivers and lakes, endless fields and forests, hills and high mountains. You will see cities and villages, railway stations and airports, stadiums and palaces. At the exhibition the everyday life of both Moscow and provincial towns of Russia can be seen thanks to many miniature episodes. All these miniatures have been made very thoroughly, visitors can even see the curtains in the open windows, families with pets walking along the streets.
4.00 – You are back at your ship.
The price per each person is calculated according to the quantity of people in the group.
Group size (number of people). Price per person.
NB Children from the age of seven as well as students get 30USD discount for the tour. Students must have an ISIC card.
The price includes:
• a professional English-speaking guide for 2 days,
• a professional driver with a comfortable air-conditioned car or mini-bus for 2 days,
• tickets to all museums and parks for all people in the party,
• blanket visas for all people in the party,
• photo passes for all museums,
• 1 bottle of water per person per day,
• all local taxes,
• all port fees,
• umbrellas if needed,
• raincoats if needed,
• radio equipment for parties from 6 people and more,
• traditional Russian snacks.
The price does not include:
• The cost of lunches or dinners in restaurants